# SDR SWAA2017030612322

- Difficulty date: January 15, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 50,141 hours, 28,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141A0G50
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL CORRODED BETWEEN BS 178 TO BS 259, BETWEEN STR 24L TO STR 24R.  R&R SKIN PANEL PER SRM AND DWG.
